Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 1, pp 37–54 | Cite as

The Cauchy problem for certain degenerate quasilinear parabolic equations with absorption

  • A. L. Gladkov
Article
  • 26 Downloads

Keywords

Cauchy Problem Parabolic Equation Quasilinear Parabolic Equation Degenerate Quasilinear Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. S. Kalashnikov, “Some questions of the qualitative theory of nonlinear degenerate second order parabolic equations,” Uspekhi Mat. Nauk,42, No. 2, 135–176 (1987).Google Scholar
  2. 2.
    A. A. Samarskiî, V. A. Galaktionov, S. P. Kurdyumov, and A. P. Mikhaîlov, Processes with Strain for Quasilinear Parabolic Problems [in Russian], Nauka, Moscow (1987).Google Scholar
  3. 3.
    R. Kersner, “Degenerate parabolic equations with general nonlinearities,” Nonlinear Anal.,4, No. 6, 1043–1062 (1980).Google Scholar
  4. 4.
    A. S. Kalashnikov, “On the influence of absorption on heat propagation in a medium with heat conductivity depending on temperature,” Zh. Vychisl. Mat. i Mat. Fiz.,16, No. 3, 689–696 (1976).Google Scholar
  5. 5.
    S. Kamin, L. A. Peletier, and J. L. Vazquez, “Classification of singular solutions of a nonlinear heat equation,” Duke Math. J.,58, No. 3, 601–615 (1989).Google Scholar
  6. 6.
    H. Brezis, L. A. Peletier, and D. Terman, “A very singular solutions of the heat equations with absorption,” Arch. Rational Mech. Anal.,95, No. 3, 185–209 (1986).Google Scholar
  7. 7.
    S. Kamin and L. A. Peletier, “Source-type solution of degenerate diffusion equations with absorption,” Israel J. Math.,50, No. 3, 219–230 (1985).Google Scholar
  8. 8.
    L. A. Peletier and D. Terman, “A very singular solutions of the porous media equation with absorption,” J. Differential Equations,65, 396–410 (1986).Google Scholar
  9. 9.
    S. Kamin and L. Veron, “Existence and uniqueness of the very singular solution for the porous medium equation with absorption,” J. Analyse Math.,51, 245–258 (1968).Google Scholar
  10. 10.
    P. Benilan, M. Grandall, and M. Pierre, “Solutions of the porous medium equation in 53-1 under optimal conditions on initial values,” Indiana Univ. Math. J.,33, No. 1, 51–87 (1984).Google Scholar
  11. 11.
    D. G. Aronson and L. A. Caffarelli, “The initial trace of a solution of the porous media equation,” Trans. Amer. Math. Soc.,280, No. 1, 51–366 (1983).Google Scholar
  12. 12.
    B. E. G. Dahlberg and C. E. Kenig, “Non-negative solutions of the porous medium equation,” Comm. Partial Differential Equations,9, No. 5, 409–437 (1984).Google Scholar
  13. 13.
    M. A. Herrero and M. Pierre, “The Cauchy problem foru tu m when 0<m<1,” Trans. Amer. Math. Soc.,291, No. 1, 145–158 (1985).Google Scholar
  14. 14.
    N. O. Maksimova, “On uniqueness of solution to the Cauchy and boundary value problems in unbounded domains for certain classes of quasilinear degenerate parabolic equations,” Trudy Sem. Petrovsk.,11, 12–31 (1985).Google Scholar
  15. 15.
    M. Bertsch, “A class of degenerate diffusion equations with a singular nonlinear term,” Nonlinear Anal.,7, No. 1, 117–127 (1983).Google Scholar
  16. 16.
    A. Friedman, Partial Differential Equations of Parabolic Type [Russian translation], Mir, Moscow (1968).Google Scholar
  17. 17.
    G. N. Watson, A Treatise on Theory of Bessel Functions. Part 1 [Russian translation], Izdat. Inostr. Lit., Moscow (1949).Google Scholar
  18. 18.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations of Elliptic Type [in Russian], Nauka, Moscow (1973).Google Scholar
  19. 19.
    T. Kato, “Schrödinger operators with singular potentials,” Israel J. Math.,13, 135–148 (1972).Google Scholar
  20. 20.
    S. Kamin, L. A. Peletier, and J. L. Vazquez, “A nonlinear diffusion-absorption equation with unbounded initial data,” Nonlinear Diffusion Equations and their Equilibrium States,3, 243–263 (1992).Google Scholar
  21. 21.
    J. B. McLeod, L. A. Peletier, and J. L. Vazquez, “Solutions of a nonlinear ODE appearing in the theory of diffusion with absorption,” Differential Integral Equations,4, No. 1, 1–14 (1991).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • A. L. Gladkov

There are no affiliations available

Personalised recommendations